Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 94, NWS Melbourne, FL

July 10, 2025Indian River County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 10, 2025, 4:36 PM EDT for Indian River County, Saint Lucie County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2025, 4:36 PM EDT (20:36 UTC)
Expired
Jul 10, 2025, 5:15 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Indian River County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 98 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1779 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WUUS52 KMLB 102036
SVRMLB
FLC061-111-102115-
/O.NEW.KMLB.SV.W.0094.250710T2036Z-250710T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
436 PM EDT Thu Jul 10 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central St. Lucie County in east central Florida...
  Southeastern Indian River County in east central Florida...

* Until 515 PM EDT.

* At 436 PM EDT, a severe thunderstorm was located over Lakewood
  Park, or near Indrio, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Port Saint Lucie, Walton, Fort Pierce, Vero Beach, and Indian River
  Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2721 8017 2724 8019 2724 8020 2723 8019
      2721 8018 2722 8021 2726 8023 2726 8028
      2724 8029 2733 8061 2768 8053 2767 8033
      2719 8013
TIME...MOT...LOC 2036Z 304DEG 27KT 2752 8043 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
2 follow-up statements
250 
WWUS52 KMLB 102049
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
449 PM EDT Thu Jul 10 2025

FLC061-111-102115-
/O.CON.KMLB.SV.W.0094.000000T0000Z-250710T2115Z/
St. Lucie FL-Indian River FL-
449 PM EDT Thu Jul 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL ST. LUCIE AND SOUTHEASTERN INDIAN RIVER COUNTIES...

At 448 PM EDT, a severe thunderstorm was located over Lakewood Park,
or near Indrio, moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Vero Beach, and Indian River
Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Frequent cloud to ground lightning was also occurring 
with this storm.

&&

LAT...LON 2721 8017 2724 8019 2724 8020 2723 8019
      2721 8018 2722 8021 2726 8023 2726 8028
      2724 8029 2733 8061 2768 8053 2767 8033
      2719 8013
TIME...MOT...LOC 2048Z 304DEG 16KT 2751 8041 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
673 
WWUS52 KMLB 102111
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
511 PM EDT Thu Jul 10 2025

FLC061-111-102120-
/O.EXP.KMLB.SV.W.0094.000000T0000Z-250710T2115Z/
St. Lucie FL-Indian River FL-
511 PM EDT Thu Jul 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. LUCIE AND
SOUTHEASTERN INDIAN RIVER COUNTIES WILL EXPIRE AT 515 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2721 8017 2724 8019 2724 8020 2723 8019
      2721 8018 2722 8021 2726 8023 2726 8028
      2724 8029 2733 8061 2768 8053 2767 8033
      2719 8013
TIME...MOT...LOC 2110Z 304DEG 27KT 2742 8026 

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:00 PM EDT, 1 hour 36 minutes earlier. Its key messages:

  • Issued at 252 PM EDT Thu Jul 10 2025
  • Afternoon and evening storms are forecast, especially over across the southern counties; frequent to excessive lightning, gusty winds 45-55 mph, and locally heavy rainfall are possible.
  • Heat and humidity continue with peak heat index values 100-107F into the weekend; visitors and residents are encouraged to stay cool and well-hydrated.
  • Scattered rain and storms are forecast each afternoon and evening with coverage increasing late weekend into next week; strong storms and localized flooding possible
Area forecast discussion, Jul 10, 3:00 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
300 PM EDT Thu Jul 10 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 252 PM EDT Thu Jul 10 2025

- Afternoon and evening storms are forecast, especially over
  across the southern counties; frequent to excessive lightning,
  gusty winds 45-55 mph, and locally heavy rainfall are possible.

- Heat and humidity continue with peak heat index values 100-107F
  into the weekend; visitors and residents are encouraged to stay
  cool and well-hydrated.

- Scattered rain and storms are forecast each afternoon and
  evening with coverage increasing late weekend into next week;
  strong storms and localized flooding possible

&&

.DISCUSSION...
Issued at 252 PM EDT Thu Jul 10 2025

Currently...The latest surface analysis finally has a closed
isobar extending from the Atlantic high over Florida, placing the
ridge axis across Central Florida. This has enhanced southerly to
southwesterly flow enough to pin the east coast sea breeze near
the coast south of the Cape until outflow finally pushed it inland,
and holding it offshore to the north until just moments ago.
Banding of moisture across central Florida has been complicating
the prospect for showers and storms. In the plumes of higher
moisture, notably extending from Osceola to Brevard counties,
storms were able to kick off just after noon, while the areas of
lower moisture have been slow to develop even just the cu-field.
The XMR 15Z sounding continues to show some dry air in the mid-
upper levels (despite a PWAT of 2.09") which has been the
convection killer the last several days, but also copious
instability from steep lapse rates and cool temperatures aloft,
enabling even the early developing storms to produce frequent
cloud to ground lightning and lofted small hail.

Rest of Today-Tonight...There is some uncertainty in convective
evolution the rest of the afternoon and evening given the varying
moisture/favorable environment across the area, and chaotic
boundary interactions once storms get going. Highest chances for
showers and storms (up to around 50%) will be in the plumes of
higher moisture, generally south of I-4, but boundaries that find
pockets of low-level moisture in the drier areas will still be
able to kick up deep convection (chances 20-40%). Stronger storms
will be capable of wind gusts to 55 mph, frequent to excessive
cloud to ground lightning, small hail, and torrential downpours
that could deliver a quick 1-3" of rainfall. While widespread
severe storms are not forecast, one or two storms could become
locally severe (60+ mph winds) where multiple boundaries come
together. In addition, though most storms and heavy showers
should be short lived due to non- existent shear, have seen some
training of heavy rain on boundaries that line up with the higher
moisture plumes and the light southwesterly steering flow, which
could produce locally high rainfall amounts.

Friday-Weekend...(Modified Previous Discussion) Surface high
pressure in the vicinity and ridging aloft will allow for a
continuation of the current weather pattern. Heat and high
humidity will combine each day to produce heat indices in the low
to mid 100s, perhaps approaching 107 degrees in a few spots by
Saturday and especially Sunday. Those with outdoor weekend plans
should keep this in mind and stay protected from prolonged heat
exposure by taking frequent cooling and hydration breaks. While
the prospects of a Heat Advisory for Sunday are not likely at this
time, these mid-100 degrees heat indices can be dangerous to
heat-sensitive individuals.

The rhythm of daytime surface heating and coastal sea breeze
development will lead to growing shower and storm chances from
midday into the afternoon hours, with interactions between the sea
breeze and outflow boundaries maximizing rain chances (55-65 pct)
over interior locations in the late afternoon and early evening,
especially Friday and Saturday. As mid level ridging starts to
break down Sunday, more supportive energy swings southward across
the state. As a result, slightly higher storm chances and greater
coverage is reflected in the forecast for Sunday. Most activity
will come to an end after 9-10 PM each evening as temperatures
settle into the mid 70s overnight.

Monday-Wednesday...(Modified Previous Discussion) Increasingly
unsettled weather is forecast into next week as a weakly stacked
trough (sfc-500mb) becomes established over the Florida Peninsula
and southeast U.S. Waves of energy and deep moisture convergence
(anomalously high PW of 2.1"+) will likely support rounds of
showers and lightning storms each day. While the highest coverage
is likely to be focused during the daylight hours, showers could
linger deeper into the night, and possibly develop early in the
morning, in this pattern. GFS continues to call for much higher
rainfall amounts by mid-week than all other long term guidance at
1-4" through the 7-day period, close to double the ECMWF- AIFS at
0.5-2". Ensemble guidance across the board is remains closer to a
7-day total QPF of 1.5-2.5" for most east- central Florida
locations. Locations that receive repeated rounds of heavy
rainfall through the period are likely to see locally higher
accumulations, which may lead to brief flooding, especially in
urban, low- lying, and poor drainage areas. WPC maintains a Day 4
and 5 Marginal Risk for excessive rainfall across the Florida
peninsula. On the plus side, daytime temps will drop back into the
upper 80s to low 90s, especially by Tuesday- Wednesday, thanks to
the higher cloud cover and rain chances.

&&

.MARINE...
Issued at 252 PM EDT Thu Jul 10 2025

Generally favorable boating conditions outside of lightning storms
through the weekend, as the Atlantic high remains in control of
local conditions. Southerly winds shift more southeasterly in the
afternoon and evening with the sea breeze, then more southwesterly
late in the night and morning with the land breeze, as a weak high
pressure ridge axis drifts from Central Florida today to South
Florida by the weekend. Forecast confidence decreases going into
early next week, due to uncertainty in development of weak
disturbances, but increasingly unsettled weather and higher
chances for showers and storms are expected.

&&

.AVIATION...
(18Z TAFs)
Issued at 149 PM EDT Thu Jul 10 2025

The sea breeze has formed and is pushing inland. Scattered
lightning storms have formed along the sea breeze, mainly north
of MLB, with an outflow boundary pushing into central Florida.
Have maintained VCTS starting at 18Z for coastal sites. Sea
breeze collision looks to occur in the interior once again today.
Have added TEMPOs for MCO, SFB, ISM from 21-23Z for MVFR/IFR
conditions. There is some uncertainty with timing and overall
coverage of storms this afternoon, so will monitor and amend as
necessary. Mostly dry overnight with winds becoming light and
variable before shifting SSW by mid morning on Friday and
increasing to 5-10 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  93  75  92 /  20  40  30  40
MCO  76  94  76  94 /  30  60  40  60
MLB  76  90  76  90 /  20  40  30  50
VRB  75  91  74  91 /  20  50  20  40
LEE  76  94  76  93 /  10  40  30  50
SFB  76  94  77  94 /  20  50  30  50
ORL  77  94  77  94 /  20  50  40  60
FPR  75  90  74  91 /  20  50  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Haley
AVIATION...Watson

In the hours before

Special weather statement, Jul 10, 2:58 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
258 PM EDT Thu Jul 10 2025

FLZ053-101945-
Osceola FL-
258 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OSCEOLA COUNTY
THROUGH 345 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Lake Marian, moving northeast at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of south central
Osceola County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2789 8113 2767 8095 2764 8114 2765 8113
      2766 8113 2768 8115 2771 8115 2773 8117
      2774 8116 2775 8118 2776 8118 2776 8117
      2778 8119 2782 8121
TIME...MOT...LOC 1858Z 231DEG 6KT 2774 8113

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Jul 10, 3:08 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
308 PM EDT Thu Jul 10 2025

FLZ053-254-547-101945-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
308 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN INDIAN RIVER...
SOUTHWESTERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES THROUGH 345 PM
EDT...

At 307 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Kenansville to 11 miles
east of Lake Marian to 9 miles northwest of Blue Cypress Lake.
Movement was northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Palm Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2809 8081 2786 8064 2775 8088 2802 8105
TIME...MOT...LOC 1907Z 222DEG 8KT 2796 8094 2785 8088 2778 8089

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Jul 10, 3:35 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
335 PM EDT Thu Jul 10 2025

FLZ154-254-547-647-102015-
Inland Indian River FL-Coastal Indian River FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
335 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN INDIAN RIVER AND SOUTH
BREVARD COUNTIES THROUGH 415 PM EDT...

At 335 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fellsmere, moving southwest at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Palm Bay, Fellsmere, and Blue Cypress Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2760 8071 2775 8088 2794 8061 2782 8052
      2762 8056
TIME...MOT...LOC 1935Z 046DEG 11KT 2780 8067

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Sedlock
Special weather statement, Jul 10, 4:08 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
408 PM EDT Thu Jul 10 2025

FLZ058-254-259-102100-
Okeechobee FL-Inland St. Lucie FL-Inland Indian River FL-
408 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. LUCIE...
NORTHEASTERN OKEECHOBEE AND SOUTHWESTERN INDIAN RIVER COUNTIES
THROUGH 500 PM EDT...

At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Drum, moving south at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Drum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2773 8082 2765 8057 2731 8064 2745 8099
TIME...MOT...LOC 2007Z 357DEG 15KT 2759 8073

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Sedlock
Special weather statement, Jul 10, 4:26 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
426 PM EDT Thu Jul 10 2025

FLZ154-254-102100-
Inland Indian River FL-Coastal Indian River FL-
426 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL INDIAN RIVER
COUNTY THROUGH 500 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fellsmere, moving south at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores, and Vero Beach
South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2756 8054 2782 8076 2782 8051 2784 8050
      2785 8041 2769 8034 2764 8033
TIME...MOT...LOC 2026Z 349DEG 5KT 2773 8056

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Jul 10, 4:35 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
435 PM EDT Thu Jul 10 2025

FLZ154-159-164-254-259-102115-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Indian River FL-
Coastal Martin FL-Coastal Indian River FL-
435 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT ST. LUCIE...SOUTHEASTERN INDIAN
RIVER AND NORTHEASTERN MARTIN COUNTIES THROUGH 515 PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lakewood Park, or near Indrio, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Vero Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2721 8057 2767 8056 2767 8033 2721 8013
TIME...MOT...LOC 2035Z 296DEG 20KT 2752 8043

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:53 PM EDTSpecial Weather StatementMLBOsceola37 min
Jul 10, 2:58 PM EDTSpecial Weather StatementMLBOsceola47 min
Jul 10, 3:08 PM EDTSpecial Weather StatementMLBOsceola37 min
Jul 10, 3:35 PM EDTSpecial Weather StatementMLBIndian River40 min
Jul 10, 4:08 PM EDTSpecial Weather StatementMLBOkeechobee52 min
Jul 10, 4:26 PM EDTSpecial Weather StatementMLBIndian River34 min
Jul 10, 4:33 PM EDTSpecial Marine WarningMLB66 min
Jul 10, 4:35 PM EDTSpecial Weather StatementMLBSaint Lucie40 min
Jul 10, 5:13 PM EDTSpecial Weather StatementMLBSaint Lucie47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.